# SDR ASAA2014021706887

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 22,464 hours, 7,018 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONG TERM FAULT 711181 N2 SIGNAL IS OUT OF RANGE ON NR 1 ENGINE.  ACFT GROUNDED.
